Study your flashcards anywhere!

Download the official Cram app for free >

  • Shuffle
    Toggle On
    Toggle Off
  • Alphabetize
    Toggle On
    Toggle Off
  • Front First
    Toggle On
    Toggle Off
  • Both Sides
    Toggle On
    Toggle Off
  • Read
    Toggle On
    Toggle Off
Reading...
Front

How to study your flashcards.

Right/Left arrow keys: Navigate between flashcards.right arrow keyleft arrow key

Up/Down arrow keys: Flip the card between the front and back.down keyup key

H key: Show hint (3rd side).h key

A key: Read text to speech.a key

image

Play button

image

Play button

image

Progress

1/24

Click to flip

24 Cards in this Set

  • Front
  • Back
CC/HPI
Subjective
PMH
Subjective
Drug Hx
Subjective
Family/Social Hx
Subjective
ROS
Subjective
Objective data
Objective
Problem list
Assessment
Assessment of problem
Assessment
Therapeutic objective(s)
Assessment
Assessment of therapy
Assessment
Patient-related variables
Assessment
Agent-related variables
Assessment
Treatment recommendation
Plan
Referral/Triage plan
Plan
Monitoring for efficacy
Plan
Monitoring for efficacy
Plan
Patient education
Plan
Lactic acidosis
Symptoms:
Fatigue, malaise, weakness
GI complaints
Anorexia, N, V, D
Abdominal pain and distention
Dyspnea
Cardiac arrhythmia
Multi-organ failure
Death

Caused by NRTI's. Abacavir and tenofovir are least likely to cause it.
Pancreatitis
Risk factors:
Alcoholism
Hypertriglyceridemia
Obesity
Gallstones
Drugs--pentamadine

Caused by NRTI's. Most associated with didanosine and stavudine.
Hepatic Steatosis
Fatty liver.
Occurs with all NRTI's.
GI: anorexia, N,V, Abd. Pain, ascites
Encephalopathy
Dyspnea
Death

Caused by all NRTI's.
Peripheral neuropathy
Tx by lowering dose or d/c offending agent
Treat symptoms
NSAIDS, APAP
TCA, gabapentin, lamotrigine
HIV, alcohol, diabetes, nutrition, other drugs may contribute
May take months to resolve
Less common today due to decrease use of offending agents

Caused by NRTI's. Most associated with didanosine and stavudine.
Myopathy
Fatigue, myalgia, proximal weakness and wasting
Inc. CPK levels
Abnormal mitochondria
Incidence 5-20% assoc with long tx
Zidovudine and other NRTI's
Cardiomyopathy: <1% incidence
Hypersensitivity Reactions (HSR)
Rash, fever, mayalgia, arthralgia, fatigue, mucosal blistering and ulceration, stevens-johnson syndrome, toxic epidermal necrolysis, hypotension
100x more common in HIV patients
Abacavir, amprenavir, all NNRTIs
Occurs early in tx; about 50% resolve on continuing therapy.
Nevirapine>Efavirenz.
Abacavir: If fever is present, d/c and DO NOT RECHALLENGE (can cause death).
Lipodystrophy
Syndrome
Fat accumulation: buffalo hump, inc. abdomen, inc. breast size;
Lipoatrophy: facial atrophy,peripheral atrophy; dec. weight, profound buttock wasting; is not muscle wasting
Metabolic changes: glucose intol, inc. LDL,dec.HDL, inc TG
NRTIs mitochondria toxicity(stavudine and didanosine worse); PIs insulin resistance = multi drug etiology

Change medications
Substitute stavudine with zidovudine or abacavir
Plastic surgery--$$$
Antidiabetic therapy
Anabolic steroids; growth hormone
Prevention:vitamins, antioxidants?
Most interventions not proven
Very difficult to treat